# SDR DALA2024121211690

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,042 hours, 23,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receiver
- Condition: Damaged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 L1 DOOR AFT UPPER LATCH RECIEVER IS DAMAGED. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW L1 DOOR AFT UPPER LATCH RECIEVER IAW B757 AMM 52-11-37 PERFORMED ADJUSTMENT AT L1 DOOR AFT UPPER LATCH RECIEVER IAW B757 AMM 52-11, ADJUSTMENT GOOD. (0705257)
